# SDR UPS02839848

- Difficulty date: October 11, 2002
- Submitted: November 4, 2002
- Operation: Air carrier
- Aircraft: N779UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45979
- Aircraft time: 72,453 hours, 47,866 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 REMOVE STEEL DOUBLER FROM THE R2 DOOR UPPER AFT CORNER AND REPAIR PER SRM 53-2-0 FIG 16, STA 1660 LONG 11R AND SKIN AND INTERNAL DOUBLER ARE CRACKED.  REMOVED STEEL DOUBLER, CUTOUT DAMAGED AREA ON SKIN AND INTERNAL DOUBLER, NDT VERIFIED NO CRACKS AT CUTOUT, AND CRACK ON LONGERON TERMINATES AT FASTENER HOLE, FABRICATED AND INSTALLED DOUBLER, TRIPLER FILLER AND STRAP IAW SRM 53-2-0 FIG 16, SAA SK 779-225 AND UPS EO DC8-5330-17754-A.
